# SDR 2013FA0000464

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: FW61622
- Part serial: MW0215054
- Condition: Cracked
- Location: Engine
- Part time: 6,787 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LENGTH OF APPROXIMATELY 2 MM, FOUND ON ROTOR DISC HPC.  DETECTED DURING FPI.
